# SDR UIEA200700325

- Difficulty date: August 27, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND AFTER FLIGHT OF GT5421, FOUND NR 11 L/E DEVISE DELAMINATED AT AFT I/B CORNER.  PERFORMED INTERIM REPAIR PER XEO57-082707.  REPETITIVE INSPECTIONS FOR CONDITION AND SECURITY TO BE ACCOMPLISHED EVERY OTHER FLIGHT CYCLE UNTIL PERMANENT REPAIR OR PART REPLACEMENT ACCOMPLISHED.
